# SDR 2000ZZZX713

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N498ER
- Make and model: Cessna 172R
- Aircraft serial: 17280674
- Engine: Lyc IO360L2A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector Nozzle
- Condition: Failed
- Location: Engine
- Part time: 848 hours
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED A BRIEF ROUGHNESS IN CRUISE.  THREE FUEL INJECTOR  NOZZLES WERE CHANGED.
